i got periods on 8/12. had intercourse on 16 and ipill on 17th. than on 25 and 26 had ipill on 27th and tested for pregnancy it was negative.
then again tested on 2nd, it was negative. got bleeding on 8th night, very low on 9th and it disappeared on the same day. Is there any chance of pregnancy????
Welcome to ehealthforum.
Emergency contraceptive pills contain high doses of hormones which can disrupt your normal hormonal and period pattern. Repeat doses are also harmful. The altered periods could be due to the use of emergency contraceptive pill. Wait and watch for your next periods. Visit your doctor/gynecologist for further evaluation and assistance. If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, you should consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.